# SDR NWAA 091249883

- Difficulty date: April 17, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 67,559 hours, 65,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5/8 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY PACKS AT THE FWD RT OVERWING EXIT SIGN AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
